# SDR ASAA2021050534764

- Difficulty date: May 5, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 34,882 hours, 10,122 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 19090
- Condition: Faulted
- Location: Left Ecs Bay
- Part time: 28,295 hours, 8,691 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C NG-21EA-23228-1, FOUND TCV FAULT #2 PZTC BITE CK REF 737NG FIM 21-62 TASK 801. GROUNDED - YES. PERFORMED BITE CHECK ON 1 AND 2 CONTROLLER. CONFIRMED L/H TCV INOP. REMOVED L/H TCV. REF B737-800 AMM 21-51-10-000-801, B737-800 FIM 21-62 TASK 874. INSTALLED L/H TCV REF AMM 21-51-10-400-801, FIM 21-62 TASK 874 OPS NRML.
